RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1736–1747 (Mi de2885)  

Ordinary Differential Equations

A problem in the theory of singular perturbations

V. F. Butuzov, N. N. Nefedov

Lomonosov Moscow State University

Full text: PDF file (1298 kB)

Bibliographic databases:
UDC: 517.928.5
Received: 30.12.1974

Citation: V. F. Butuzov, N. N. Nefedov, “A problem in the theory of singular perturbations”, Differ. Uravn., 12:10 (1976), 1736–1747

Citation in format AMSBIB
\Bibitem{ButNef76}
\by V.~F.~Butuzov, N.~N.~Nefedov
\paper A problem in the theory of singular perturbations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1736--1747
\mathnet{http://mi.mathnet.ru/de2885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442395}
\zmath{https://zbmath.org/?q=an:0338.34054}


Linking options:
  • http://mi.mathnet.ru/eng/de2885
  • http://mi.mathnet.ru/eng/de/v12/i10/p1736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:100
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019